Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 165, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 26, 2015, 3:26 AM CDT for 8 counties in Missouri. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 3:26 AM CDT (08:26 UTC)
- Expired
- Jun 26, 2015, 4:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Camden County, MO, Cedar County, MO, Dallas County, MO, Hickory County, MO, Morgan County, MO, Polk County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:46 AM CDT | TSTM WND DMG | Caplinger Mills, MO | LARGE TREES DOWN NEAR NORTH STREET AND N SPUR. |
| Jun 26, 3:52 AM CDT | TSTM WND DMG | 3 S Hermitage, MO | 2 TREES OVER HIGHWAY 254. ROAD CLOSED. |
| Jun 26, 4:00 AM CDT | TSTM WND DMG | Climax Springs, MO | TREE BLOWN DOWN HIGHWAY 7 - TIME ESTIMATED. REPORTED BY VOLUNTEER WEATHER OBSERVER BEN402. |
| Jun 26, 4:17 AM CDT | TSTM WND DMG | Laurie, MO | A LARGE TREE WAS BLOWN OVER BLOCKING A ROAD AND TWO FIRE WORK TENTS COLLAPSE IN THE CITY OF LAURIE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 2:18 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2699 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS53 KSGF 260826
SVRSGF
MOC029-039-059-085-141-167-185-217-260930-
/O.NEW.KSGF.SV.W.0165.150626T0826Z-150626T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 AM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
HICKORY COUNTY IN CENTRAL MISSOURI...
MORGAN COUNTY IN CENTRAL MISSOURI...
NORTHERN POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 430 AM CDT
* AT 323 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES WEST OF STOVER TO 13 MILES NORTH OF
WHEATLAND TO 13 MILES NORTHEAST OF EL DORADO SPRINGS TO 17 MILES
WEST OF EL DORADO SPRINGS...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. THESE STORMS
HAVE A HISTORY OF PRODUCING WIND DAMAGE ACROSS CENTRAL MISSOURI.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CAMDENTON...EL DORADO SPRINGS...HERMITAGE...HUMANSVILLE...LAURIE...
MACKS CREEK...SHELDON...STOCKTON...STOVER...URBANA...VERSAILLES...
VILLAGE OF FOUR SEASONS...WEAUBLEAU AND WHEATLAND.
THIS WARNING ALSO INCLUDES HA HA TONKA STATE PARK...LAKE OF THE
OZARKS...POMME DE TERRE LAKE...POMME DE TERRE STATE PARK...STOCKTON
LAKE...STOCKTON STATE PARK AND TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR STOCKTON LAKE...POMME DE TERRE LAKE...AND LAKE OF THE
OZARKS...GET AWAY FROM THE WATER AND MOVE TO SHELTER. IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATS
CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF
WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 3868 9283 3860 9283 3844 9266 3830 9270
3814 9269 3789 9280 3789 9286 3776 9286
3763 9316 3763 9361 3757 9362 3759 9406
3764 9407 3765 9430 3778 9436 3790 9407
3783 9358 3807 9350 3806 9307 3870 9304
TIME...MOT...LOC 0825Z 311DEG 36KT 3847 9317 3812 9337
3794 9379 3790 9430
HAIL...0.75IN
WIND...70MPH
$$
SCHAUMANN3 follow-up statements
958
WWUS53 KSGF 260842
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 AM CDT FRI JUN 26 2015
MOC029-039-059-085-141-167-185-217-260930-
/O.CON.KSGF.SV.W.0165.000000T0000Z-150626T0930Z/
CAMDEN MO-CEDAR MO-HICKORY MO-MORGAN MO-POLK MO-ST. CLAIR MO-
VERNON MO-DALLAS MO-
342 AM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DALLAS...SOUTHEASTERN VERNON...SOUTHEASTERN ST. CLAIR...NORTHERN
POLK...MORGAN...HICKORY...CEDAR AND WESTERN CAMDEN COUNTIES UNTIL 430
AM CDT...
AT 339 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF STOVER TO 8 MILES NORTHEAST OF
HERMITAGE TO 6 MILES NORTHWEST OF HUMANSVILLE TO 9 MILES SOUTHWEST OF
EL DORADO SPRINGS...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. THESE STORMS HAVE A
HISTORY OF PRODUCING WIND DAMAGE ACROSS CENTRAL MISSOURI.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
EL DORADO SPRINGS...FAIR PLAY...HERMITAGE...HUMANSVILLE...LAURIE...
MACKS CREEK...SHELDON...STOCKTON...STOVER...URBANA...VERSAILLES...
VILLAGE OF FOUR SEASONS...WEAUBLEAU AND WHEATLAND.
THIS WARNING ALSO INCLUDES HA HA TONKA STATE PARK...LAKE OF THE
OZARKS...POMME DE TERRE LAKE...POMME DE TERRE STATE PARK...STOCKTON
LAKE...STOCKTON STATE PARK AND TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR STOCKTON LAKE...POMME DE TERRE LAKE...AND LAKE OF THE
OZARKS...GET AWAY FROM THE WATER AND MOVE TO SHELTER. IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATS
CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF
WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 3868 9283 3860 9283 3844 9266 3830 9270
3814 9269 3789 9280 3789 9286 3776 9286
3763 9316 3763 9361 3757 9362 3759 9406
3764 9407 3765 9430 3778 9436 3790 9407
3783 9358 3807 9350 3806 9307 3870 9304
TIME...MOT...LOC 0841Z 311DEG 36KT 3836 9302 3804 9324
3783 9364 3780 9415
HAIL...0.75IN
WIND...70MPH
$$
SCHAUMANN013
WWUS53 KSGF 260903
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 AM CDT FRI JUN 26 2015
MOC217-260912-
/O.CAN.KSGF.SV.W.0165.000000T0000Z-150626T0930Z/
VERNON MO-
403 AM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VERNON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3868 9283 3860 9283 3844 9266 3830 9270
3814 9269 3789 9280 3789 9286 3776 9286
3763 9316 3763 9361 3757 9362 3759 9406
3790 9407 3783 9358 3807 9350 3806 9307
3870 9304
TIME...MOT...LOC 0902Z 311DEG 36KT 3822 9282 3790 9304
3769 9344 3766 9395
$$
MOC029-039-059-085-141-167-185-260930-
/O.CON.KSGF.SV.W.0165.000000T0000Z-150626T0930Z/
CAMDEN MO-CEDAR MO-HICKORY MO-MORGAN MO-POLK MO-ST. CLAIR MO-
DALLAS MO-
403 AM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DALLAS...SOUTHEASTERN ST. CLAIR...NORTHERN POLK...MORGAN...HICKORY...
CEDAR AND WESTERN CAMDEN COUNTIES UNTIL 430 AM CDT...
AT 400 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAURIE TO 6 MILES SOUTHWEST OF MACKS CREEK TO 8 MILES
NORTHEAST OF FAIR PLAY TO 9 MILES WEST OF STOCKTON...AND MOVING
SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EL DORADO SPRINGS...FAIR PLAY...HERMITAGE...HUMANSVILLE...LAURIE...
MACKS CREEK...STOCKTON...STOVER...URBANA...VERSAILLES...VILLAGE OF
FOUR SEASONS...WEAUBLEAU AND WHEATLAND.
THIS WARNING ALSO INCLUDES HA HA TONKA STATE PARK...LAKE OF THE
OZARKS...POMME DE TERRE LAKE...POMME DE TERRE STATE PARK...STOCKTON
LAKE...STOCKTON STATE PARK AND TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR STOCKTON LAKE...POMME DE TERRE LAKE...AND LAKE OF THE
OZARKS...GET AWAY FROM THE WATER AND MOVE TO SHELTER. IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BOATS
CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN ON SMALL BODIES OF
WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.
&&
LAT...LON 3868 9283 3860 9283 3844 9266 3830 9270
3814 9269 3789 9280 3789 9286 3776 9286
3763 9316 3763 9361 3757 9362 3759 9406
3790 9407 3783 9358 3807 9350 3806 9307
3870 9304
TIME...MOT...LOC 0902Z 311DEG 36KT 3822 9282 3790 9304
3769 9344 3766 9395
HAIL...0.75IN
WIND...60MPH
$$
SCHAUMANN111
WWUS53 KSGF 260930
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 AM CDT FRI JUN 26 2015
MOC029-039-059-085-141-167-185-260940-
/O.EXP.KSGF.SV.W.0165.000000T0000Z-150626T0930Z/
CAMDEN MO-CEDAR MO-HICKORY MO-MORGAN MO-POLK MO-ST. CLAIR MO-
DALLAS MO-
430 AM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS...SOUTHEASTERN
ST. CLAIR...NORTHERN POLK...MORGAN...HICKORY...CEDAR AND WESTERN
CAMDEN COUNTIES HAS EXPIRED...
THE SEVERE PORTION OF THE LINE OF STORMS WHICH PROMPTED THE WARNING
HAS MOVED OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY
RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3868 9283 3860 9283 3844 9266 3830 9270
3814 9269 3789 9280 3789 9286 3776 9286
3763 9316 3763 9361 3757 9362 3759 9406
3790 9407 3783 9358 3807 9350 3806 9307
3870 9304
TIME...MOT...LOC 0930Z 311DEG 36KT 3803 9255 3772 9277
3751 9317 3748 9368
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:00 AM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 26, 12:00 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1200 AM CDT Fri Jun 26 2015 ...Updated Aviation Section... .SHORT TERM...(This Evening through Friday) The summertime high was breaking down over the southern Plains this afternoon as zonal westerlies were sagging deeper into Missouri. A surface front was positioned over northern Missouri. South of this feature across the Ozarks, temperatures were once again warming into the lower 90s, as dew points were in the lower 70s. This created humid and uncomfortable weather across the region. The chances for pulse thunderstorms are very low this afternoon. The 12Z RAOB measured a very dry airmass through the mid levels, which will mitigate updrafts from maturing into deep convection. For tonight, it will be warm and muggy while most locations remains dry. Locations along and north of Highway 54 will experience increasing chances for showers and thunderstorms. This complex of storms will impact much of central and northern Missouri tonight, creating a risk for flooding for areas north of Highway 54. Therefore a Flash Flood Watch remains in effect for Benton, Morgan, Miller, and Maries counties through Friday morning. Not much southward movement in these storms are expected Friday morning, however, by Friday afternoon, models suggest that a mid level speed max will approach from the northwest, forcing a cold front to sweep southern Missouri. This will occur as afternoon heating is taking place, providing sufficient instability for robust thunderstorms Friday afternoon and evening. With deep layer shear increasing to around 30 to 35 knots, several organized storms are expected. -20 levels will be quite high, so the primary risk with the stronger storms Friday will be damaging wind gusts up to 65 mph. Locations along and south of Interstate 44 will experience the better chances for severe storms tomorrow. Most if not all of this rain will exit south of the Ozarks by midnight Saturday. .LONG TERM...(Saturday through Thursday) A major pattern change will have occurred as the weekend unfolds on Saturday and Sunday. The Ozarks will be positioned underneath deep northwest flow, bringing a cooler and drier airmass to the area. Look for dry weather with afternoon highs only in the upper 70s and lower 80s both Saturday and Sunday. This will be a great weekend for outdoor activities. By Sunday night, the GFS has a strong signal for another frontal passage. This feature should trigger showers and thunderstorms that will linger into Monday morning. However, most of Monday will be nice with highs in the low to mid 80s. From Tuesday on, northwest flow continues as a series of weak disturbances migrate through. Anyone of these features could trigger showers or scattered thunderstorms. As we draw closer to the 4th of July weekend, it appears as though a low level frontal system will be stalled out either directly over or near the Ozarks Region. This will be a focus for daily showers and thunderstorms. A stormy pattern could evolve into that holiday weekend forecast so stay tuned. && .AVIATION...(For the 06Z TAFS through 06Z Friday Night) Issued at 1200 AM CDT FRI JUN 26 2015 Increasingly unsettled weather will move over the region during the next 12 to 18 hours. A cold front off to the northwest will eventually move southeast and deliver a few rounds of showers and storms. Have moved up the timing of this activity by a couple of hours, otherwise there was little change to the previous forecast. MVFR conditions (and possibly IFR) are expected with showers. Once the front clears, winds will shift to the northwest and skies will gradually clear. At this time, VFR conditions are expected from late Friday afternoon through Friday evening. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH through Friday morning FOR MOZ055>058. KS...NONE. && SHORT TERM...Cramer LONG TERM...Cramer AVIATION...Gagan
Hazardous weather outlook, Jun 26, 2:17 AM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 217 AM CDT FRI JUN 26 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 217 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A COMPLEX OF THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS SOUTHEASTERN KANSAS AND WEST CENTRAL MISSOURI BEFORE REACHING THE INTERSTATE 44 CORRIDOR DURING THE PREDAWN HOURS. SOME STORMS MAY PRODUCE DAMAGING STRAIGHT LINE WIND GUSTS OVER 60 MPH ALONG WITH HAIL UP TO THE SIZE OF NICKELS. FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL CAN ALSO BE EXPECTED. THERE WILL BE A LIMITED TO ELEVATED RISK FOR FLASH FLOODING...ESPECIALLY ACROSS CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING. SOME STORM REDEVELOPMENT AND INTENSIFICATION IS EXPECTED FRIDAY AFTERNOON AND EVENING. SEVERE STORMS CONTAINING DAMAGING WIND GUSTS WILL BE POSSIBLE FOR AREAS ALONG AND SOUTH OF INTERSTATE 44 FRIDAY AFTERNOON AND EARLY EVENING. EXCESSIVE RAINFALL AND FLOODING WILL AGAIN BE POSSIBLE FRIDAY MORNING OVER PARTS OF CENTRAL MISSOURI WITH MORE LIMITED CHANCES ELSEWHERE. PERIODIC CHANCES FOR THUNDERSTORMS WILL BEGIN SUNDAY NIGHT...AND CAN NOT BE RULED OUT THROUGH THE REST OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THE PREDAWN HOURS ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR IN MISSOURI. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) SCHAUMANN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:47 AM CDT | Flash Flood Warning | SGF | Benton | 6 hr |
| Jun 26, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair, Vernon | 62 min |
| Jun 26, 4:10 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dade, Dallas, Greene, Laclede, Miller and 2 more | 65 min |
| Jun 26, 4:29 AM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Jun 26, 4:36 AM CDT | Special Weather Statement | SGF | Christian, Greene, Lawrence, Webster | 39 min |
| Jun 26, 6:50 AM CDT | Areal Flood Advisory | SGF | Benton, Miller, Morgan | 6 hr |
| Jun 26, 7:43 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 4 hr |
| Jun 26, 10:08 AM CDT | River Flood Warning | SGF | Cedar | 32 hr |
| Jun 26, 10:16 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 59 min |
| Jun 26, 10:42 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 47 min |
| Jun 26, 11:51 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 54 min |
| Jun 26, 2:04 PM CDT | River Flood Warning | SGF | Vernon | 60 hr |
| Jun 26, 2:10 PM CDT | River Flood Warning | SGF | Bates, Vernon | 70 hr |
| Jun 26, 4:38 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.